# SDR CALA2017061901905

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 92,445 hours, 19,464 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARMED LIGHT BULB INOP. REMOVED IT AND CLEANED IT, CHECKED GOOD. A/C OK TO CONT.
